Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 4, NWS Little Rock, AR

March 26, 2011Johnson County, Newton County, Pope County, Arkansas

NWS Little Rock, AR issued this flash flood warning at Mar 26, 2011, 3:56 AM CDT for Johnson County, Newton County, Pope County, Arkansas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 26, 2011, 3:56 AM CDT (08:56 UTC)
Expired
Mar 26, 2011, 6:00 AM CDT
In force
2 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Johnson County, AR, Newton County, AR, Pope County, AR

The radar

The Western Arkansas radar (KSRX), 102 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 8.9 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-03-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-03-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
843 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
200 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

127 
WGUS54 KLZK 260856
FFWLZK
ARC071-101-115-261100-
/O.NEW.KLZK.FF.W.0004.110326T0856Z-110326T1100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
356 AM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTH CENTRAL POPE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN JOHNSON COUNTY IN WESTERN ARKANSAS...
  SOUTHERN NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 600 AM CDT

* AT 355 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM WITH VERY HEAVY RAINFALL 4 MILES WEST OF DEVILS
  KNOB...OR 17 MILES NORTH OF CLARKSVILLE. DOPPLER RADAR INDICATES 1
  TO 3 INCHES OF RAIN HAVE ALREADY FALLEN OVER PARTS OF THE WARNED
  AREA WITH ADDITIONAL HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY
  TO OCCUR. WHILE PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING
  THE WARNING PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO
  RUNOFF.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SAND GAP...           WALNUT...             ROSETTA...
  MOORE...              MINERAL SPGS REC AREA...
  DILLEN...             DEVILS KNOB...        BERTHA...
  YALE...               WAYTON...             SWAIN...
  SALUS...              PELSOR...             OZONE...
  OARK...               NAIL...               MT JUDEA...
  LURTON...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3563 9294 3558 9370 3577 9370 3578 9369
      3577 9353 3579 9352 3588 9353 3595 9295

$$

62

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at Mar 26, 3:30 AM CDT, 26 minutes earlier.

Area forecast discussion, Mar 26, 3:30 AM CDT, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 AM CDT SAT MAR 26 2011

.SHORT TERM...TODAY THROUGH TUESDAY

FRONTAL BOUNDARY REMAINS NEARLY STATIONARY THIS MORNING NEAR THE
AR/LA BORDER...STRETCHING NW INTO PORTIONS OF SE OK. TEMPS ACROSS
MUCH OF THE CWA THIS MORNING REMAINING COOL...WITH TEMPS IN THE
UPPER 40S TO LOW 50S ACROSS CENTRAL AND SRN AR...AND DROPPING INTO
THE UPPER 30S TO LOW 40S ACROSS NRN SECTIONS OF THE STATE. SCT
SHRA/TSRA ONGOING THIS MORNING ACROSS MUCH OF NRN AR...WITH MAINLY
SMALL HAIL THE MAIN IMPACT FROM THIS ACTIVITY DUE TO THE ELEVATED
NATURE. MUCH OF THE ACTIVITY IS DEVELOPING ALONG A MOISTURE
CONVERGENCE AXIS NEAR THE 850-800 MB...EVIDENT FROM ANALYSIS OF THE
300K ISENTROPIC SFC OF MOISTURE CONVERGENCE AND LIFT.
ELSEWHERE...ACTIVITY MAINLY ISOLATED IN NATURE FURTHER SOUTH AND
EAST...BUT STORMS REMAIN ELEVATED IN NATURE THAT FAR NORTH OF THE
WARM FRONT.

DO EXPECT THIS FIRST WAVE OF ACTIVITY TO PERSIST THROUGH THE EARLY
MORNING HRS AND MOVE TO THE EAST OF THE CWA BY MID MORNING. BY LATE
THIS MORNING HOWEVER...ANOTHER AREA OF SHOWERS AND ISOLATED
THUNDERSTORMS WILL DEVELOP ACROSS NE OK/SW MO AND MOVE EAST AND SE
INTO NRN SECTIONS OF THE STATE. THIS ACTIVITY WILL AGAIN BE ELEVATED
BEING WELL NORTH OF THE SFC BASED INSTABILITY NEAR AND SOUTH OF THE
WARM FRONT ACROSS FAR SRN AR. THE MAIN HAZARDOUS WX THREAT ACROSS
THE NRN HALF OF AR WILL BE LARGE HAIL WITH ELEVATED
INSTABILITY...AND POTENTIALLY LOCALLY HEAVY RAINFALL AS STORMS MOVE
OVER THE SAME AREAS AS THIS MORNING ACTIVITY.

FURTHER SOUTH ACROSS THE SRN PORTIONS OF THE STATE...ACTIVITY IS
LIKELY TO BE MUCH LESS WIDESPREAD THIS AFTERNOON WITH THE MAJORITY
OF THE UPPER LEVEL ENERGY REMAINING ACROSS MO. HOWEVER...SOME
SHRA/TSRA WILL BE POSSIBLE AS THE SFC LOW PROGRESSES EAST ALONG THE
WARM FRONT OVER THE SRN THIRD OF THE STATE. SOME STORMS WILL HAVE
THE POTENTIAL TO BECOME SVR AS MUCH HIGH LEVELS OF INSTABILITY WILL
BE POSSIBLE. LARGE HAIL WILL BE THE MAIN THREAT...THOUGH WITH MORE
OPPORTUNITY FOR SFC BASED STORMS NEAR AND JUST SOUTH OF THE WARM
FRONT...AN INCREASED WIND THREAT WILL EXIST. ALSO CANNOT RULE OUT AN
ISOLATED TORNADO...BUT BEST LOW LEVEL 0-1KM SHR WILL BE IN VICINITY
OF WARM FRONT AHEAD OF THE EASTWARD PROGRESSING SFC LOW. THIS WILL BE
LIMITED TO THE EXTREME SRN COUNTIES OF THE CWA.

MUCH COOLER AND DRIER AIR WILL MOVE SOUTH ACROSS THE STATE BEHIND
THE DEPARTING SFC LOW. SOME AREAS ACROSS THE NRN AR OZARKS WILL SEE
LOWS DIP DOWN TO NEAR FREEZING BY SUN MORNING...SO WILL PROBABLY
POST A FREEZE WATCH FOR THE NRN COUNTIES. LINGERING CLOUD COVER AND
WINDS WILL LIKELY LIMIT SIGNIFICANT COOLING...BUT SYNOPTIC SCALE CAA
MAY BE ENOUGH TO OVERCOME THE CLOUDS AND WIND.

ANOTHER DISTURBANCE WILL PASS OVER THE REGION SUN NIGHT INTO EARLY
MON...BUT WILL ONLY INCLUDE POPS ACROSS THE SRN AND SERN COUNTIES AS
MOISTURE WILL BE LIMITED. ATTENTION THEN TURNS TO TUE AS A MUCH
STRONGER UPPER SHORTWAVE EXITS THE CENTRAL ROCKIES INTO THE PLAINS.
SFC LOW PRESSURE WILL DEVELOP AHEAD OF THIS UPPER TROUGH ACROSS TX
AND MOVE EAST OVER AR. THIS SYSTEM WILL LIKELY BRING WIDESPREAD
SHOWERS AND THUNDERSTORMS TO THE STATE...SOME OF WHICH WILL HAVE
POTENTIAL TO BE SVR. AT THIS TIME....LOOKS LIKE MUCH OF THE CWA WILL
BE IN THE WARM SECTOR OF THIS STRENGTHENING CYCLONE...WITH MANY OF
THE INGREDIENTS POSSIBLY COMING TOGETHER FOR A SIGNIFICANT SVR WX
EVENT. HOWEVER...THERE DOES REMAIN UNCERTAINTIES IN TIMING AND
LOCATION OF THIS SYSTEM...SO WILL CONTINUE TO MONITOR THIS SITUATION
IN THE COMING DAYS.

&&

.LONG TERM...WEDNESDAY THROUGH FRIDAY

PROGRESSIVE UPR FLOW WL CONT ACRS THE REGION DURG THE PD. THE MAIN
FCST CONCERN WL CONT TO BE THE MODEL DIFFERENCES REGARDING THE
TIMING OF EACH SYS DURG THE PD. THE ECMWF IS STILL SOMEWHAT SLOWER
WITH TIMING VS THE GFS/CANADIAN SOLUTIONS. PLAN TO STAY ON THE SIDE
OF CONSISTENT AT THIS POINT AND WL USE A BLEND OF THE MODELS.

ONE STORM SYS WL BE DEPARTING TO THE E OF THE FA AT THE START OF THE
PD...WITH COOLER AND DRIER AIR MOVG INTO THE MID SOUTH. THE NEXT
STORM SYS WL QUICKLY APCH THE FA FM THE NW WED NGT AND THU. BROUGHT
SMALL RAIN CHCS INTO WRN AR WED NGT AND A CHC AREAWIDE BY THU. DRIER
CONDS WL RETURN ONCE AGAIN LATE THU NGT AND FRI AS HIGH PRES BLDS
INTO THE AREA. TEMPS WL GENERALLY STAY CLOSE TO OR SLGTLY BLW NORMAL
LVLS THRU THE PD.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     47  37  51  35 /  80  30  10  20
CAMDEN AR         77  44  57  43 /  40  40  10  20
HARRISON AR       43  33  49  32 /  80  20  10  10
HOT SPRINGS AR    56  41  55  40 /  50  20  10  20
LITTLE ROCK   AR  54  41  53  40 /  60  30  10  20
MONTICELLO AR     73  44  57  43 /  50  50  10  20
MOUNT IDA AR      56  40  54  39 /  50  10  10  20
MOUNTAIN HOME AR  44  33  50  32 /  80  20  10  10
NEWPORT AR        48  38  50  36 /  70  40  10  20
PINE BLUFF AR     62  42  55  42 /  50  40  10  20
RUSSELLVILLE AR   52  39  54  37 /  70  10  10  20
SEARCY AR         49  40  51  37 /  70  30  10  20
STUTTGART AR      55  41  52  40 /  60  40  10  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FREEZE WATCH FROM LATE TONIGHT THROUGH SUNDAY MORNING FOR BAXTER-
BOONE-FULTON-IZARD-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

SHORT TERM...62 / LONG TERM...44
Hazardous weather outlook, Mar 25, 1:00 PM CDT, 14 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE LITTLE ROCK AR
100 PM CDT FRI MAR 25 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
100 PM CDT FRI MAR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A WARM FRONT WILL BE OVER NORTHEAST TEXAS TO NORTHERN LOUISIANA AND
GRADUALLY BEGIN TO LIFT SLOWLY NORTHWARD LATER TODAY. THE BOUNDARY
IS FORECAST TO PUSH INTO THE SOUTHERN PART OF THE STATE TONIGHT. LOW
PRESSURE WILL TRACK ALONG THE FRONT OVERNIGHT...RESULTING IN
ADDITIONAL SHOWER AND THUNDERSTORM FORMATION.

THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS LATE THIS EVENING
AND TONIGHT ACROSS CENTRAL AND SOUTHERN ARKANSAS...MAINLY ALONG AND
SOUTH OF THE INTERSTATE 40 CORRIDOR. LARGE HAIL WILL BE THE MAIN
CONCERN FOR LOCATIONS ALONG AND NORTH OF THE WARM FRONT...WITH HAIL
AND DAMAGING WINDS AND EVEN ISOLATED TORNADOES POSSIBLE SOUTH OF THE
BOUNDARY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSETTLED CONDITIONS WILL CONTINUE THROUGH SATURDAY AS ANOTHER LOW
PRESSURE SYSTEM TRACKS ALONG THE FRONTAL BOUNDARY GENERALLY STALLED
OVER THE AREA. THIS WILL RESULT IN ADDITIONAL SCATTERED SHOWERS AND
THUNDERSTORMS FOR MUCH OF THE STATE. ISOLATED STRONG TO SEVERE
STORMS WILL AGAIN BE POSSIBLE...WITH LARGE HAIL THE MAIN THREAT. THE
CHANCE OF DAMAGING WINDS AND AN ISOLATED TORNADO WILL BE A LOWER
THREAT. RAIN CHANCES WILL SLOWLY DIMINISH FROM WEST TO EAST SATURDAY
EVENING TO THE OVERNIGHT AS THE STORM SYSTEM SHIFTS EAST OF ARKANSAS.

THE NEXT SIGNIFICANT STORM SYSTEM IS FORECAST TO AFFECT THE MID
SOUTH MONDAY NIGHT AND TUESDAY...WITH A CHANCE OF SHOWERS AND A FEW
THUNDERSTORMS. IT APPEARS THE TRACK OF THE SYSTEM WILL BE FAR ENOUGH
TO THE SOUTH TO KEEP ARKANSAS IN A SOMEWHAT COOL AIRMASS...LIMITING
THE POSSIBILITY OF SEVERE WEATHER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED...BUT SPOTTER GROUPS ARE ASKED
TO MONITOR LATER FORECASTS.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

44/59

In the hours before

Special weather statement, Mar 26, 2:18 AM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
218 AM CDT SAT MAR 26 2011

ARZ012-013-021>023-260805-
JOHNSON AR-NEWTON AR-POPE AR-SEARCY AR-VAN BUREN AR-
218 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN VAN BUREN...
NORTHEASTERN JOHNSON...NORTHEASTERN POPE...SOUTHERN NEWTON AND
WESTERN SEARCY COUNTIES UNTIL 300 AM CDT...

AT 218 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTH OF FORT DOUGLAS...OR 8 MILES WEST
OF SAND GAP...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS
STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SAND GAP...           WITTS SPRING...       WALNUT...
  SMYRNA...             ROSETTA...            POINT PETER...
  MOORE...              MINERAL SPGS REC AREA...
  MARSENA...            IMO...                EULA...
  DILLEN...             BOHANNON...           BERTHA...
  TILLY...              SNOWBALL...           PELSOR...
  NAIL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3600 9279 3567 9267 3561 9338 3582 9342
TIME...MOT...LOC 0718Z 259DEG 40KT 3573 9321

58
Special weather statement, Mar 26, 2:36 AM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
236 AM CDT SAT MAR 26 2011

ARZ021-260805-
JOHNSON AR-
236 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL JOHNSON COUNTY UNTIL 300
AM CDT...

AT 236 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF WHITE OAK...OR 7 MILES EAST
OF OZARK...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  WOODLAND...           LUDWIG LAKE...        HORSEHEAD LAKE...
  UNION CITY...         OZONE...              HUNT...
  HILLCREST...          HARMONY...            COAL HILL...
  WHITE OAK...          TURKEY MTN...         THOMPSON KNOB...
  SHADY GROVE...        RED LICK MTN...       OZONE REC AREA...
  MCCRAKEN HILLS...     MAC WOOD MTN...       KATIE KNOB...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 57.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3551 9370 3562 9370 3563 9370 3570 9340
      3548 9332 3543 9371 3550 9371
TIME...MOT...LOC 0736Z 258DEG 29KT 3553 9370

58
Special weather statement, Mar 26, 2:58 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
258 AM CDT SAT MAR 26 2011

ARZ012>014-021>024-030-031-038-260845-
CLEBURNE AR-CONWAY AR-JOHNSON AR-LOGAN AR-NEWTON AR-POPE AR-SEARCY
AR-STONE AR-VAN BUREN AR-YELL AR-
258 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR VAN BUREN...SOUTHERN JOHNSON...
POPE...NORTHERN CLEBURNE...NORTHERN CONWAY...SOUTHWESTERN STONE...
EXTREME SOUTHEASTERN NEWTON...NORTHEASTERN LOGAN...EXTREME NORTHERN
YELL AND SOUTHERN SEARCY COUNTIES UNTIL 345 AM CDT...

AT 258 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WATTS TO 2
MILES SOUTHWEST OF FREEMAN SPRINGS TO 2 MILES NORTHEAST OF OZARK...
AND MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THESE STORMS...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  LAKE DARDANELLE...    GREERS FERRY LAKE...  FAIRFIELD BAY...
  CLINTON...            CLARKSVILLE...        WOOLUM...
  WOODLAND...           WITTS SPRING...       WHIPPLE...
  WATTS...              TOKALON...            TARAL...
  SPADRA...             SOLO...               SMYRNA...
  SHIRLEY...            ROCKY HILL...         PINEY BAY REC AREA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 45 AND 82.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3563 9183 3541 9240 3528 9323 3543 9371
      3558 9370 3566 9318 3588 9261
TIME...MOT...LOC 0758Z 292DEG 37KT 3580 9258 3562 9305
          3550 9377

58
Special weather statement, Mar 26, 3:01 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
301 AM CDT SAT MAR 26 2011

ARZ016-025-033-034-260845-
INDEPENDENCE AR-JACKSON AR-WHITE AR-WOODRUFF AR-
301 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WHITE...
EXTREME NORTHERN WOODRUFF...SOUTHERN INDEPENDENCE AND CENTRAL JACKSON
COUNTIES UNTIL 345 AM CDT...

AT 301 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES SOUTHEAST OF BAILEY...OR 15 MILES NORTH
OF AUGUSTA...MOVING EAST AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  NEWPORT...            GRUBBS...             ALGOA...
  WELDON...             THIDA...              STEGALL...
  SHOFFNER...           POSSUM GRAPE...       OLYPHANT...
  INGLESIDE...          HEFFINGTON...         HALE...
  ERWIN...              BRADFORD...           BLACKVILLE...
  BALCH...              AMAGON...             SPRIGGS MILL...

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3547 9104 3539 9150 3556 9156 3570 9103
TIME...MOT...LOC 0801Z 255DEG 36KT 3550 9142

44
Special weather statement, Mar 26, 3:19 AM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
319 AM CDT SAT MAR 26 2011

ARZ047-057-260850-
ARKANSAS AR-MONROE AR-
319 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN MONROE AND
CENTRAL ARKANSAS COUNTIES UNTIL 345 AM CDT...

AT 319 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR CHILDERS LAKE...OR 12 MILES NORTHWEST OF
WHITE RIVER NWR...MOVING EAST AT 45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  ST. CHARLES...        GILLETT...            DE WITT...
  WEBER...              INDIAN BAY...         ETHEL...
  DE LUCE...            WRIGHT LAKE...        WATERS BAYOU...
  WARD RESERVOIR...     VAN...                TURNER LAKE...
  TICHNOR...            THOMAS RESERVOIR...   STAR LAKE...
  SHEPPARD POINT...     PRICES LAKE...        PRAIRIE UNION...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3433 9104 3429 9104 3428 9106 3422 9105
      3419 9107 3414 9107 3408 9139 3431 9146
      3441 9099 3440 9098 3435 9099
TIME...MOT...LOC 0819Z 254DEG 40KT 3421 9124

44
Special weather statement, Mar 26, 3:27 AM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
327 AM CDT SAT MAR 26 2011

ARZ007-014>016-024-260930-
CLEBURNE AR-INDEPENDENCE AR-IZARD AR-SHARP AR-STONE AR-
327 AM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHERN IZARD...
NORTHEASTERN CLEBURNE...SOUTHEASTERN STONE...NORTHERN INDEPENDENCE
AND EXTREME SOUTHERN SHARP COUNTIES UNTIL 430 AM CDT...

AT 328 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 2 MILES SOUTHEAST OF WEST RICHWOODS...OR NEAR
MOUNTAIN VIEW...MOVING EAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MOUNTAIN VIEW...      MELROSE...            BATESVILLE...
  SALADO...             NEWARK...             MOOREFIELD...
  MAGNESS...            LUBER...              HERPEL...
  CUSHMAN...            CROKER...             SULPHUR ROCK...
  SANDTOWN...           SAINT JAMES...        PRIM...
  PFEIFFER...           PARMA...              MARCELLA...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

IN ADDITION...THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR
LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...
FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL
WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3592 9138 3566 9138 3568 9221 3591 9222
TIME...MOT...LOC 0828Z 271DEG 30KT 3581 9209

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 12:19 AM CDTSpecial Weather StatementLZKNewton46 min
Mar 26, 12:54 AM CDTSpecial Weather StatementLZKPulaski31 min
Mar 26, 12:57 AM CDTSpecial Weather StatementLZKMonroe43 min
Mar 26, 12:58 AM CDTSpecial Weather StatementLZKNewton, Searcy47 min
Mar 26, 1:00 AM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton45 min
Mar 26, 1:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Marion32 min
Mar 26, 1:48 AM CDTSpecial Weather StatementLZKSearcy32 min
Mar 26, 2:14 AM CDTSpecial Weather StatementLZKSearcy, Stone61 min
Mar 26, 2:17 AM CDTSpecial Weather StatementLZKSharp58 min
Mar 26, 2:18 AM CDTSpecial Weather StatementLZKNewton47 min
Mar 26, 2:36 AM CDTSpecial Weather StatementLZKJohnson29 min
Mar 26, 2:58 AM CDTSpecial Weather StatementLZKCleburne, Johnson, Pope, Van Buren47 min
Mar 26, 3:01 AM CDTSpecial Weather StatementLZKJackson44 min
Mar 26, 3:19 AM CDTSpecial Weather StatementLZKArkansas31 min
Mar 26, 3:27 AM CDTSpecial Weather StatementLZKIndependence, Stone63 min
Mar 26, 3:42 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton48 min
Mar 26, 3:44 AM CDTFreeze WatchLZKBaxter, Fulton, Izard, Marion, Sharp, Stone12 hr
Mar 26, 4:00 AM CDTSpecial Weather StatementLZKPrairie30 min
Mar 26, 4:11 AM CDTSpecial Weather StatementLZKPerry29 min
Mar 26, 4:25 AM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry35 min
Mar 26, 4:34 AM CDTSpecial Weather StatementLZKJackson31 min
Mar 26, 4:54 AM CDTSpecial Weather StatementLZKPerry31 min
Mar 26, 5:11 AM CDTSpecial Weather StatementLZKFaulkner29 min
Mar 26, 5:17 AM CDTSpecial Weather StatementLZKJohnson43 min
Mar 26, 5:21 AM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski, White39 min
Mar 26, 5:33 AM CDTSpecial Weather StatementLZKPulaski32 min
Mar 26, 5:49 AM CDTSpecial Weather StatementLZKFaulkner31 min
Mar 26, 5:52 AM CDTSpecial Weather StatementLZKBoone28 min
Mar 26, 6:05 AM CDTSpecial Weather StatementLZKJackson, White, Woodruff30 min
Mar 26, 6:36 AM CDTSpecial Weather StatementLZKWoodruff29 min
Mar 26, 6:45 AM CDTSpecial Weather StatementLZKBoone30 min
Mar 26, 7:00 AM CDTSevere Thunderstorm WarningLZKBoone, Marion30 min
Mar 26, 4:02 PM CDTFreeze WarningLZKBaxter, Fulton, Izard, Marion, Sharp, Stone19 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.